Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivalence of some contractivity properties
over metrical structures


Author: Jacek R. Jachymski
Journal: Proc. Amer. Math. Soc. 125 (1997), 2327-2335
MSC (1991): Primary 47H10, 54H25
MathSciNet review: 1389524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish an equivalence between eight contractive definitions. Next, we formulate a separation theorem for right upper semicontinuous functions. As its application, we give a complete characterization of relations between fixed point theorems of Boyd and Wong (1969), and Browder (1968).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 54H25

Retrieve articles in all journals with MSC (1991): 47H10, 54H25


Additional Information

Jacek R. Jachymski
Affiliation: Institute of Mathematics, Technical University of Łódź, Żwirki 36, 90-924 Łódź, Poland
Email: jachymsk@lodz1.p.lodz.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03853-7
PII: S 0002-9939(97)03853-7
Keywords: Upper semicontinuous function, increasing function, cluster point, nonlinear contraction, iteration
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia